# SDR MASA2010080800858

- Difficulty date: August 8, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 16,421 hours, 12,919 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE DEPLANING AT GATE, THE PILOT REPORTED SMOKE IN CABIN AND COCKPIT, CREW SHUT THE PLANE DOWN.  MX PLACED ON MEL, LEFT ACM ON REQ.   REPLACED ACM.
